# SDR ASAA2020022013161

- Difficulty date: February 11, 2020
- Submitted: February 20, 2020
- Operation: Air carrier
- Aircraft: N512AS
- Make and model: Boeing 737890
- Aircraft serial: 39043
- Aircraft time: 44,163 hours, 13,138 cycles
- System (JASC): 8097 · Engine Starting System Wiring
- Part: Terminal
- Condition: Loose
- Location: Nr 1 Start Switc
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

#2 ENG ON START START VALVE DID NOT AUTO-CLOSE, HAD FLASHING "START VALVE OPEN" DISPLAY. MANUALLY TURNED START SWITCH OFF. START OTHER WISE NORMAL & ENGINE INDICATIONS NORMAL. GROUNDED - YES. PERFORMED START SWITCH TEST FOR #2 ENGINE S267 START SWITCH PER B737-800 AMM 80-11-00-730-801-F00 - ALL TESTS PASS. START SWITCH INPUTS TO BOTH DEU-1 AND DEU-2 ARE CORRECT. AT #2 ENGINE START VALVE CONNECTOR DP1201, FOUND SOCKET TENSION OF ALL SOCKETS TO BE MARGINAL AND SOCKET #5 TENSION EXCESSIVELY LOOSE. REMOVED AND REPLACED #2 ENGINE MW0312 HARNESS PER AMM 71-51-03-000-801-F00/AMM 71-51-03-400-801-F00. REFERENCE AMM 71-00-00-800-811-F00 POWERPLANT TEST TABLE - PERFORMED EEC TEST PER AMM 73-21-00-700-804-F00 AND POWERPLANT TEST #12 (ACTUATORS TEST) PER AMM 71-00-00-700-807-F00 - ALL TESTS PASS.
